Extensions of a theorem on algebraic connectivity maximizing graphs

Ryoya Ishii, Norikazu Takahashi

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationProceedings of 2016 International Symposium on Nonlinear Theory and Its Applications
Pages598-601
Number of pages4
Publication statusPublished - Nov 2016

Cite this

Ishii, R., & Takahashi, N. (2016). Extensions of a theorem on algebraic connectivity maximizing graphs. In Proceedings of 2016 International Symposium on Nonlinear Theory and Its Applications (pp. 598-601)